# SDR HALA2009102600479

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 89,442 hours, 17,241 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Test Panel
- Part number: 233T42465
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT EMERGANCY ESCAPE TEST 1, SLIDE ON P.61 PANEL WILL NOT TEST.  REMOVED AND REPLACED SQUID TEST PANEL PER AMM 26-21-04, OPS CHECK OK. OK FOR SERVICE.
